# SDR DLM88010476

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 39,044 hours, 32,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Part number: 8597221
- Condition: Cracked
- Location: Lt Acm Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPT TEMP HIGH LIGHT ILLUMINATED ON CLIMB OUT. H.P  BLEED SELECTED OFF. AFTER 2 MINS LIGHT EXTINGUISHED, DIVERT TO CVG TO AVOID ICING CONDITIONS.             FOUND TUBE ON LT FLOW CONTROL VLV WITH CRACKED FLARE. RPLCD TUBE. ALSO FOUND DUCT SENSOR COVER PLATE GASKET BLOWN ON BLEED DUCT. REPLACED GASKET. RAN ENGS AND PACKS, NO LEAKS   NOTED AND NO HIGH TEMP LIGHT. OK FOR SERVICE.
